# SDR MASA200800320

- Difficulty date: April 15, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 22,664 hours, 17,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1950 LIH-HNL - RT EMERGENCY DOOR EXTERIOR LIGHT INOP.  MX RELAMPED, OPS NORMAL.
